# SDR MZZA96042

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STIFFENER UPPER ANGLE AT STRINGER 26L BETWEEN BS 1050 AND BS 1070.  THE CORRODED STIFFENER UPPER ANGLE WAS TRIMMED OUT 20 INCH LONG AND REPAIRED PER B72 SRM 51-40-3.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 806929 9SEN NR 01061).  (M)
